# SDR USAASB96164

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN INOP.  MAINTENANCE REPLACED THE CENTER AISLE OVERHEAD EMERGENCY BATTERY PACK.  OPS CHECK GOOD.  (M)
